# SDR WX0A071446

- Difficulty date: December 14, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE COVER CRACKED.  REPAIRED, CLEANED AND PAINTED.
